# SDR CA040909004

- Difficulty date: September 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 38,256 hours
- Engine: Ge CF680C2A5
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: 3905300101
- Condition: Malfunctioned
- Location: Nr 5 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, NR 5 SPOILER EXTENDED MOMENTARY FOLLOWED BY  SPOILER 5FAULT ON ECAM.  SPOILER PANEL RETRACTED ON IT S OWN. SPOILER RESET AFTER LANDING AND CHECKED OK.TROUBLING SHOOTING INDICATED NR 2 EFCU AT FAULT. NR 2 EFCU REPLACED AND DFDR REMOVED AND SENT FOR READ OUT.  FLIGHT CREW CONFIRMED MOMENTARY ROLL OF THE AIRCRAFT.
